# SDR AALA202306131205

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 41,767 hours, 17,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12006
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 30,533 hours, 13,018 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING GATE ARRIVAL FLIGHT ATTENDANT REPORTS L1 SLIDE PACKAGE FELL OUT AS DOOR WAS OPENING. DOOR WAS HALF WAY OPEN WITH SLIDE PACKAGE RESTING ON DOOR SILL. INSTALLED DOOR SLIDE.
